# SDR DALA1213383119

- Difficulty date: March 4, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, MAINTENANCE FOUND AFT CABIN UTILITY AREA LT SIDE AT FR 69-70 FRAME SUPPORT ATTACHMENT TO SHEAR PLATE CORRODED.  REMOVED WEB SUPPORT FRAME FR69 TO 70 IAW A319 SRM 51-42-11.  INSTALLED NEW WEB SUPPORT FRAME IAW A319 SRM 51-42-11.
